Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

sorry to bother you
nebraskalove posted:
I promised myself that I wouldn't bother you again, but I can't see my counselor until Monday and now I'm going crazy. I went to an assembly on campus late and had to sit on the floor of the auditorium. I didn't check to see if anything was on it. While sitting I just kept thinking I was sitting on a needle and at some point my left thigh was pulsing if that even makes sense. I didn't want to get up to distract others but after the presentation I stood and couldn't see anything because the floor was dirty. I'm afraid that maybe I sat on a broken needle which made it hard to see on the floor. I looked at my thigh afterwards and saw some raised like bumps. like after you get an injection or shot. I'm terrified and crying. I'm talking to my grandmother about it but she doesn't know what to tell me. Its my homecoming but now I can't enjoy because I feel like I have HIV or Hepatitis. I didn't see blood but I had on black pants. Also I always think that there wouldn't always be blood when you're pricked or stabbed with a needle.
georgiagail responded:
You didn't sit on a broken needle.


If you had, you would simply not have felt your thigh pulsating. You would have leaped to your feet instantly, probably hollering at the top of your lungs.

Your thigh was pulsating because you were thinking (and worrying) that you had sat on a broken needle and that same darn OCD started working on your head again.

Try this. Take a clean pin. Stick it in your thigh. Ouch!!!! Getting stuck by a needle would be really, really, REALLY hard to miss.

Go and enjoy Homecoming and please stop worrying about HIV and Hepatitis.


Helpful Tips

Keep having Hope and faith, never give up and be positive
Hi, I would like to share my story. I've been HIV positive for 13 years and have been on to meet my future husband. Well 24th ... More
Was this Helpful?
7 of 7 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.